# SDR DJFA2008044

- Difficulty date: May 4, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N470LX
- Make and model: Beech 400A
- Aircraft serial: RK478
- Aircraft time: 1,380 hours, 1,209 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED WHILE CLIMBING THROUGH FL200 THE CABIN LOW PRESSURE LIGHT ILLUMINATED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED.  MAINT FOUND A TY-WRAP LODGED IN THE OUTFLOW VALVE.  THE DEBRIS WAS REMOVED AND SUBSEQUENT OPERATIONAL CHECKS WERE SUCCESSFUL.
